# SDR AALA202107097762

- Difficulty date: June 16, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: D5337131620100
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FASTENER HOLE HAS A CRACK IN UPPER FLANGE OF RIGHT SIDE BOX BEAM AT FR43. CUT OUT DAMAGED AREA, INSTALLED FILLER AND NEW REINFORCING BRACKET FITTING REF EO 5315Y066.
